Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Eaten hash brownies with weed, not feeling well. Treatment?

last 3 months for the first time i eat 3 small pieces of hash brownies and it was too much weed in the cake, in my friend s birthday after i feel the weed in my body i was scared and since that day till now i feel I m not normal and i feel I m not gonna come back to my self gain and feel theres a problem in my head I m so sceard please help
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. If you have eaten has brownies with weed and not feeling well, you need to go to the ER now. I believe that you might be having reactions to these drugs when you have taken them simultaneously. I also believe that the problem is also scary to have and you need to take it seriously enough to visit with a psychiatrist who will help with your withdrawals. Please see a doctor as soon as possible.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor